Publications

Found 2268 results
[ Author(Asc)] Title Type Year
A B C D E F G H I J K L M N O P Q R S T U V W X Y Z 
Y
Yakubovich SB. Index transforms associated with generalized hypergeometric functions. Math. Methods Appl. Sci.. 2004;27:35-46.
[2011-7] Yakubovich SB, Rodrigues M., Vieira N. Fractional two-parameter Schrödinger equation .Edit
Yakubovich SB. On the construction of integral transformations by the composition method. Izv. Vyssh. Uchebn. Zaved. Mat.. 1993:71-79 (1994).
Yakubovich SB, Saigo M. On the general index transforms in $L_p$-space. S\=urikaisekikenky\=usho Kōky\=uroku. 1995:60-71.Edit
Yakubovich SB. Index transforms with the squares of Bessel functions. Integral Transforms Spec. Funct.. 2016;27(12):981-994.
[2010-17] Yakubovich SB. Voronoi- Nasim summation formulas and index transforms .
Yakubovich SB. On some Rajchman measures and equivalent Salem's problem. Commun. Math. Anal.. 2013;14:28-41.
Yakubovich SB. Index transforms associated with Bessel and Lommel functions. Z. Anal. Anwendungen. 2002;21:627-638.
Yakubovich SB. A general class of Voronoi's and Koshliakov-Ramanujan's summation formulas involving $d_k(n)$. Integral Transforms Spec. Funct.. 2011;22:801-821.
[2007-9] Yakubovich SB. Asymptotic and summation formulas related to the Lebedev integrals .
Yakubovich SB, Britvina LE. A convolution related to the inverse Kontorovich-Lebedev transform. Sarajevo J. Math.. 2007;3(16):215-232.Edit
Yakubovich SB. On the index-convolution Kontorovich-Lebedev transform. Integral Transform. Spec. Funct.. 1994;2:77-80.
Yakubovich SB. On Lebedev type integral transformations associated with modified Bessel functions. Nieuw Arch. Wisk. (4). 1999;17:219-227.
[2005-23] Yakubovich SB. On the testing-function spaces for distributions associated with the Kontorovich-Lebedev transform .
Yakubovich SB. Certain identities, connection and explicit formulas for the Bernoulli and Euler numbers and the Riemann zeta-values. Analysis (Berlin). 2015;35:59-71.
[2008-39] Yakubovich SB. A general index integral of the product of Meijer's G- functions .
Yakubovich SB. On the Watson $L_2$-theory for index transforms I. Integral Transforms Spec. Funct.. 2010;21:381-397.
Yakubovich SB. A class of polynomials and discrete transformations associated with the Kontorovich-Lebedev operators. Integral Transforms Spec. Funct.. 2009;20:551-567.
Yakubovich SB. $L_P$-boundedness of general index transforms. Liet. Mat. Rink.. 2005;45:127-147.
Yakubovich SB. On the curious series related to the elliptic integrals. The Ramanujan Journal. 2018;45(3):797-815.
Yakubovich SB, Gusarevich L.. On convolution integral equations associated with the Kontorovich-Lebedev transform. In: Boundary value problems, special functions and fractional calculus (Russian) (Minsk, 1996). Belorus. Gos. Univ., Minsk; 1996. 3. p. 391-400p. Edit
Yakubovich SB. Some generalizations of the Laplace convolution. Mat. Fiz. Neline\uın. Mekh.. 1992:8-12.
[2014-25] Yakubovich SB. On the generalized Lebedev index transform .
[2012-20] Yakubovich SB. A new Kontorovich-Lebedev like transformation .
Yakubovich SB. On the Yor integral and a system of polynomials related to the Kontorovich-Lebedev transform. Integral Transforms Spec. Funct.. 2013;24:672-683.

Pages

Error | CMUP

Error

The website encountered an unexpected error. Please try again later.